# SDR GLBA2014021300382

- Difficulty date: February 13, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 42,890 hours, 50,535 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND  2 CRACKS IN THE RT SIDE OF FS 107 & STRINGER 8R, FRAME ANGLE & LONGERON, FRAME CRACKED AT UPPER END OF FRAME IN BEND RADIUS.  LONGERON CRACKED FROM LOWER EDGE TO LONGERON UPWARD THROUGH BEND RADIUS, 1.5 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-008.
